Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

PCOS. Don't have periods since 3 mths. Prescribed PrimolutN. No bleeding. Suggestions?

hi,i am 24yrs old diagnosed with pcos , haven t had my period in 3mnths and was prescribed primolut N after which i expected to have a withdrawal bleed, but its been 8 days now after d pill and no bleeding.want to knw wat the problem is because it used to work for me,but now i ve had 2 doses, all without withdrawal bleeding. Been married 3 years now, tried metformin , clomiphene, HMG with HCG and still nothing.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query.

Primolut N contains only progesterone.
If primolut N does not work for you, i suggest you to take oral contraceptive pills for 3 months.
This will normalize your cycles.
Once your cycles are regular, your chances of conception also increases.
You also need to reduce your weight atleast by 5 %.
This almost doubles your chances of conception. So do not worry.
You can continue taking Metformin .
Hope this helps.
Dr Nilofer
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor